# SDR CHQA201000217

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 17,954 hours, 15,659 cycles
- Engine: Allsn AE3007A
- Engine time: 23,271 hours, 18,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 602036
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY LIGHT FOR THE COCKPIT STEP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE COCKPIT STEP EMERGENCY LIGHT WITH NO FURTHER DEFECTS NOTED.
